Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 242 of 258 found articles
 
 
  The nestedness property of location problems on the line
 
 
Title: The nestedness property of location problems on the line
Author: Rozanov, Mark
Tamir, Arie
Appeared in: Top
Paging: Volume 26 (2018) nr. 2 pages 257-282
Year: 2018
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 242 of 258 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands